版权说明 帮助中心
首页 > 院系 > 详情

数学与统计学院

College of Mathematics and Statistics

衡阳师范学院数学与统计学院是在1958年始建的原衡阳师范高等专科学校数学科的基础上发展起来的,是当时学校建立最早的三个系部(数、理、化)之一。 经过50多年来(尤其是自1999年专升本以后)几代人的艰苦创业和不懈努力,数学与统计学院在教学、科研、学科建设...

发文量
487
  • SCI-E

    121

    SSCI

    1

    CPCI-S

    11

    EI

    48

    Medline

    1

    CSCD

    131

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
476
14
+
年份 (1995~2018)
-
14
35
37
62
55
45
44
64
54
34
+
收录情况
121
1
11
48
1
131
+
ESI学科类别
102
9
6
1
+
语种
341
146
+
期刊
62
22
12
10
10
9
7
6
6
5
5
5
5
5
5
4
4
4
4
4
+
作者
104
49
49
36
27
26
24
19
19
18
17
17
17
16
15
14
14
14
13
12
+
关键词
44
25
23
22
16
14
10
10
10
10
9
9
8
8
8
7
7
7
7
7
+
机构署名
415
68
65
61
+
院系归属
487
4
3
2
1
1
1
1
+
高级检索
全部
导出
排序:默认
时间
WOS被引频次
1/25
每页显示
请选择

5

10

20

487条记录,
The existence and multiplicity of solutions for an impulsive differential equation with two parameters via a variational method
WOS被引频次:37
SCI-EEI
作者: Sun, Juntao;Chen, Haibo;Yang, Liu
期刊: Nonlinear Analysis, Theory, Methods and Applications,2010年73(2):440-449 ISSN:0362-546X
展开
导出
原文链接
认领
Unique positive solutions for fractional differential equation boundary value problems
WOS被引频次:30
SCI-EEI
作者: Liu Yang;Haibo Chen
期刊: Applied Mathematics Letters,2010年23(9):1095-1098 ISSN:0893-9659
展开
导出
原文链接
认领
A METAHEURISTIC METHOD FOR VEHICLE ROUTING PROBLEM BASED ON IMPROVED ANT COLONY OPTIMIZATION AND TABU SEARCH
WOS被引频次:3
SCI-ESSCI
作者: Lai, Mingyong;Tong, Xiaojiao
期刊: JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION,2012年8(2):469-484 ISSN:1547-5816
展开
导出
原文链接
认领
A new approach of available transfer capability incorporating wind generation
WOS被引频次:3
SCI-ECPCI-SEICSCD
作者: Tong Xiaojiao;Liu Chunping;Luo Xiao;Zhou Renjun
期刊: Journal of Systems Science and Complexity,2010年23(5):989-998 ISSN:1009-6124
展开
导出
原文链接
认领
Positive solutions of asymptotically linear Schrodinger-Poisson systems with a radial potential vanishing at infinity
WOS被引频次:19
SCI-EEI
作者: Sun, Juntao;Chen, Haibo;Yang, Liu
期刊: Nonlinear Analysis, Theory, Methods and Applications,2011年74(2):413-423 ISSN:0362-546X
展开
导出
原文链接
认领
The multiplicity of solutions for fourth-order equations generated from a boundary condition
WOS被引频次:19
SCI-EEI
作者: Yang, Liu;Chen, Haibo;Yang, Xiaoxia
期刊: Applied Mathematics Letters,2011年24(9):1599-1603 ISSN:0893-9659
展开
导出
原文链接
认领
A NEW ITERATION ALGORITHM FOR SOLVING THE DIFFUSION PROBLEM IN NON-DIFFERENTIABLE HEAT TRANSFER
WOS被引频次:2
SCI-ECPCI-S
作者: Yang, Zhifeng;Zhao, Yang;Fan, Guobing
期刊: THERMAL SCIENCE,2015年19:S105-S108 ISSN:0354-9836
展开
导出
原文链接
认领
Radial Growth and Hardy-Littlewood-Type Theorems on Hyperbolic Harmonic Functions
WOS被引频次:2
SCI-ECPCI-S
作者: Chen, Shaolin;Su, Zhenhua
期刊: FILOMAT,2015年29(2):361-370 ISSN:0354-5180
展开
导出
原文链接
认领
Nonlocal Boundary Value Problem for Impulsive Differential Equations of Fractional Order
WOS被引频次:17
SCI-E
作者: Yang, Liu;Chen, Haibo
期刊: ADVANCES IN DIFFERENCE EQUATIONS,2011年 ISSN:1687-1847
展开
导出
原文链接
认领
Global existence and exponential decay of the solution for a viscoelastic wave equation with a delay
WOS被引频次:15
SCI-EEI
作者: Dai, Qiuyi;Yang, Zhifeng*
期刊: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2014年65(5):885-903 ISSN:0044-2275
展开
导出
原文链接
认领
Solution to an open problem on convolutions of harmonic mappings
WOS被引频次:13
SCI-E
作者: Liulan Li;Saminathan Ponnusamy
期刊: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2013年58(12):1647-1653 ISSN:1747-6933
展开
导出
原文链接
认领
Existence and energy decay of solutions for the Euler–Bernoulli viscoelastic equation with a delay
WOS被引频次:13
SCI-EEI
作者: Yang, Zhifeng
期刊: Zeitschrift fur Angewandte Mathematik und Physik,2014年66(3):727-745 ISSN:0044-2275
展开
导出
原文链接
认领
Infinitely many homoclinic solutions for some second order Hamiltonian systems
WOS被引频次:12
SCI-EEI
作者: Yang, Liu;Chen, Haibo;Sun, Juntao
期刊: Nonlinear Analysis, Theory, Methods and Applications,2011年74(17):6459-6468 ISSN:0362-546X
展开
导出
原文链接
认领
Permanence and asymptotical behavior of stochastic prey-predator system with Markovian switching
WOS被引频次:9
SCI-EEI
作者: Ouyang, Mengqian;Li, Xiaoyue*
期刊: Applied Mathematics and Computation,2015年266:539-559 ISSN:0096-3003
展开
导出
原文链接
认领
On characterizations of Bloch-type, Hardy-type and Lipschitz-type spaces
WOS被引频次:9
SCI-E
作者: Chen, Shaolin;Ponnusamy, Saminathan;Rasila, Antti
期刊: Mathematische Zeitschrift,2014年279(1-2):163-183 ISSN:0025-5874
展开
导出
原文链接
认领
On neighborhoods and partial sums of certain meromorphic multivalent functions
WOS被引频次:9
SCI-EEI
作者: Wang, Zhi-Gang;Liu, Zhi-Hong;Cata, Adriana
期刊: Applied Mathematics Letters,2011年24(6):864-868 ISSN:0893-9659
展开
导出
原文链接
认领
Multiplicity and concentration of solutions for fractional Schrödinger equation with sublinear perturbation and steep potential well
WOS被引频次:8
SCI-EEI
作者: Yang, Liu;Liu, Zhisu
期刊: Computers and Mathematics with Applications,2016年72(6):1629-1640 ISSN:0898-1221
展开
导出
原文链接
认领
Equivalent moduli of continuity, Bloch’s theorem for pluriharmonic mappings in $\mathbb{B}{\kern-8pt}\mathbb{B}^{\boldsymbol n}$
WOS被引频次:7
SCI-EEI
作者: Chen, S.;Ponnusamy, S.;Wang, X.
期刊: Proceedings of the Indian Academy of Sciences: Mathematical Sciences,2012年122(4):583-595 ISSN:0253-4142
展开
导出
原文链接
认领
Disk of convexity of sections of univalent harmonic functions
WOS被引频次:7
SCI-E
作者: Li, Liulan;Ponnusamy, Saminathan
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013年408(2):589-596 ISSN:0022-247X
展开
导出
原文链接
认领
A characterization of Fuchsian groups acting on complex hyperbolic spaces
WOS被引频次:7
SCI-E
作者: Xi Fu;Liulan Li;Xiantao Wang
期刊: Czechoslovak Mathematical Journal,2012年62(2):517-525 ISSN:0011-4642
展开
导出
原文链接
认领
1234567... 25共 25 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com